MathSciNet Relay Station
MathSciNet bibliographic data
MR2450902 (2009k:60073) 60F17 (60F25 62M09 62M10 62M15)
Bardet, Jean-Marc; Doukhan, Paul; León, José Rafael Uniform limit theorems for the integrated periodogram of weakly dependent time series and their applications to Whittle's estimate. J. Time Ser. Anal. 29 (2008), no. 5, 906–945.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement